Semantic Analysis of some Variants of Anderson-like Ontological Proofs
Author: Szatkowski, Miroslaw
Source: Studia Logica, Volume 79, Number 3, April 2005 , pp. 317-355(39)
Abstract:The aim of this paper is to prove strong completeness theorems for several Anderson-like variants of Gödel’s theory wrt. classes of modal structures, in which: (i). 1st order terms order receive only rigid extensions in the constant objectual 1st order domain; (ii). 2nd order terms receive non-rigid extensions in preselected world-relative objectual domains of 2nd order and rigid intensions in the constant conceptual 2nd order domain.
Document Type: Research Article
Affiliations: Rudolf-von-Hirsch, Str. 27, 82152, Krailling, Germany, Email: firstname.lastname@example.org
Publication date: 2005-04-01